Right Bundle Block

Discussion in 'Men's Health Forum' started by domino, Sep 4, 2013.

  1. domino

    domino Member

    Went to see doc today for a follow up appointment. They are now saying they want to discontinue Test because they did an EKG and said I have a right bundle blockage. After looking around online I dont see any instances that Test could cause this issue. I told them what my past drug use has been because of Cluster headaches. One drug that is commonly used is verapamil and imitrex injectables.
    I think these played a role in this condition I now have. I just started Test on the 16 of August. As well as arimidex.

    Has anyone ever heard of test and arimidex causes RBBB? I have done a bunch of reading and can only find things that relate to verapamil and imitrex as well as inherited , and other causes such as heart attack, hypertension, and high blood pressure. As far as I know I have ever had any of these.
     
  2. Dr JIM

    Dr JIM Member

    No!!!!!!
     
  3. domino

    domino Member

    Good to know. I didn't think that test would cause this but she said well these are steroids and can cause heart problems. This was the nurse practitioner.

    I feel it was caused from heavy doses and long term use of verapamil and imitrex. That's just my personal belief.
     
  4. domino

    domino Member

    So according to this study. Test doesn't cause or seem to be the cause of rbbb.
     
  5. Dr JIM

    Dr JIM Member

    Oh but wait perhaps I should better informs the Meso viewers what else has been labeled as caused by AAS,;

    Kidney stones
    Wipples disease
    UTIs
    Intestinal obstructio
    Heart Attacks
    Strokes
    Gall bladder disease
    Liver disease
    Myopathy (muscle DISEASE)
    Prostatitis
    Prostate cancer
    Alzheimer's
    Colon cancer
    AND many more!

    Please oh but please ask them if they could provide any literature which supports an. AAS and RBBB cause and effect relationship!

    Jim
     
    Gunrunner likes this.
  6. Dr JIM

    Dr JIM Member

    Noo!!!!'
     
  7. Dr JIM

    Dr JIM Member

    Try looking up the "qt interval" and ventricular arrhythmias more specifically VT or VF since those conditions which PROLONG the QT interval have been ASSOCIATED with VT and this study showed TT does not cause QT prolongation.

    Now really are you surprised with the results?

    Well shit you shouldn't be because if AAS CAUSED or was EVEN ASSOCIATED with RBBB, prolonged QT, there would be a hell of a lot more sudden cardiac deaths because of its use

    . (I am not saying RBBB is associated with sudden death whatsoever because its NOT)!
     
  8. domino

    domino Member

    It actually scared the shit out of me to be honest with you. They did an EKG because they are thinking of giving me Verapamil again. I said look every time i take that stuff i can hardly breath just walking. I said and I get tired pretty quick. I then said the last guy that Rx this to me didn't even do EKG's and I was taking like 900 mgs a day on top of imitrex. She said lets do an EKG while you are here. I said ok. She left the room and a nurse came in and gave me one. About 5 minutes later she comes back in and says are you having difficulty breathing or do you have chest pain. I said no why, she said you have a bundle blockage of your heart on the right side. I said what does this mean? She said well depending on how bad things are you could require a pacemaker but you seem to be asymptomatic.

    She said this could be caused from what you have been doing lately. I said what are you talking about - she said the test cyp and arimidex could be the culprit after all this is a very powerful steroid.

    I then said I have never heard of this causing problems with the heart. I have done a lot of reading and if anything I thought form my reading that it was almost the opposite of what you are telling me. I said and wouldn't it take longer than just 3 weeks of using these drugs anyway. She said not necessarily. At that point I told her i wasn't comfortable with her handling something like this and she needs to give me a referral to a cardiologist and also I want to see the D.O. rather than her. She said ok but discontinue the test use and arimidex use right away.

    Just scared me - i don't have high blood pressure my cholesterol has always been great, I am 161 pounds and 5'9". My pulse everything has always been good. It is just scary when someone says that I might need to have CRT or a pacemaker and I am 41 years old... When I got back to my office and started to read more about it - it doesn't seem to uncommon and there really doesn't seem much to be worried about as long as i don't have some kind of heart disease or lung disease.
     
  9. Dr JIM

    Dr JIM Member

    OP
    Have you researched RBBB on say perhaps Wiki since its probably a reasonable start.

    The drugs you WERE taking don't have a lifelong effect so what's your PMX, MEDS, Surgeries, Age and Weight AT PRESENT
     
  10. domino

    domino Member

    I stopped looking for a cause or whatever may have caused this. Who knows, maybe the RX off label drugs I did for so many years for cluster headaches, maybe from having an infection last year when I was very sick and had some sort of bronchial illness. Who knows...

    All I know is that they want me to stop taking T until the Doc has a chance to review the EKG and I can't get into see him for 2 weeks.
     
  11. domino

    domino Member

    Never had surgery, I am 41 - Was weighed today at 161.8 pounds, 5 foot nine. Meds - none at the moment. I am not in a cluster cycle so I do not take any medication at the moment. In the past I have taken verapamil, lithium, depakote, imitrex 12mgs, 12lpm O2, indomethacin, DHE, magic mushrooms.

    PMX?
     
  12. domino

    domino Member

    Take that back - had a vasectomy in November of 07....
     
  13. Dr JIM

    Dr JIM Member

    Well just give up then, shit!
    The reason I asked the previous questions, which u failed to yet answer, is because there are conditions and drugs which ARE ASSOCIATED with RBB which might help convince your docs the cause is NOT AAS thereby enabling continued therapy.

    Otherwise why did you post?
     
  14. domino

    domino Member

    I answered your previous questions.... The only thing I am unsure of is the meaning of PMX?

    Never had any surgery. The only procedure was a vasectomy in 07. I weigh 161.8. I am 5'9", No medications at all currently. Will be 41 in 20 days. I take 100 MGS of test cyp every 4 and half days. I take 12.5 mgs of arimidex every other day. Thats all. I do take ZMA nightly - I take fish oil during the day and glucosamine as well as 10,000 IU's of D3 daily.

    Not giving up at all. I am just saying She scared the shit out of me and I have been trying to think of why I now have this. Thats all
     
  15. Dr JIM

    Dr JIM Member

    Have you ever smoked or had a history of lung disease?
     
  16. domino

    domino Member

    Yes in the past I did smoke - about 10 years ago and I smoked for about 9 years.
    Would this have shown up in previous EKG's though? Also I was just reading that D3 in high doses could actually cause issues as well. Can there be a false positive on an EKG because of something like D3?
     
  17. Dr JIM

    Dr JIM Member

    Fat solvable vitamins such as ADEK can create nervous tissue side effects, especially in HIGH CONCENTRATIONS, primarily because they permeate it quite readily.

    So you bet I would STOP that supp immediately!

    HOWEVER smoking is the much more likely CAUSATION since there is a STRONG relationship between tobacco abuse, lung disease and RBBB!
     
  18. domino

    domino Member

    I will stop the D3 today - this was supposed to help stave off cluster headaches as well.

    Thanks Doc...